# SDR FDEA201708232299

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 95,831 hours, 40,294 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Part number: 35J32700
- Part serial: NSN
- Condition: Leaking
- Location: Duct
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR MANIFOLD NR 2 FAILED. AFTER TAKEOFF. AIR TURN BACK.   REMOVED & REPLACED CLAMP ON DUCT ASSY IN LEFT WHEEL WELL IAW MM 36-14-02-4.   NO LEAKS NOTED. PERFORMED DECAY CHECK WITH APU IAW 36-00-01-5 AND GAINED 4 SECONDS. TIME IS NOW WELL WITHIN LIMITS AT 22 SECONDS.  ACFT OK FOR SERVICE.
